# SDR DALA2023031601933

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 34,146 hours, 4,334 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 2ND OBSERVER SEAT OXYGEN MASK COMPARTMENT INSTALLED UPSIDE DOWN. CORRECTIVE ACTION: REMOVED AND REINSTALLED 2ND OBSERVERS OXY MASK BOX. REINSTALLED IN PROPER OREINTATION REF A330 AMM 35-12. (4111282)
